Demazin PE Multi Action Cold & Flu Day & Night Relief Tablets 48


Demazin PE Multi Action Cold & Flu Day & Night Relief Tablets 48

$17.39
Price includes GST

Product Description


Demazin Pe Cold & Flu Day & Night Relief Tablets 48

Use Demazin PE Day and Night Cold and Flu Relief to provide effective temporary relief from:

  • Runny nose
  • Fever
  • Headache
  • Sinus pain
  • Body aches and pains
  • Blocked nose and sinuses

The night tablet aids rest by providing relief from cold and flu symptoms including watery, itchy eyes and sneezing.

Ingredients

  • DAY: Paracetamol 500 mg,  Phenylephrine hydrochloride 5mg.
  • NIGHT: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg, Chlorpheniramine maleate 2 mg.
  • Does not contain preservatives artificial flavours or colours, sugar yeast, wheat, soy, gluten or lactose.

 



Browse this category: Cold & Flu

Customers who bought this product also bought

Delivery weight: 0.06 kg
* Prices include GST